By Topic

Scattering from elongated objects: direct solution in O(N log2 N) operations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Michielssen, E. ; Dept. of Electr. & Comput. Eng., Illinois Univ., Urbana, IL, USA ; Boag, A. ; Chew, W.C.

A recursive algorithm is presented for analysing TM and TE plane-wave scattering from two-dimensional elongated objects. The computational complexity and the memory requirements of the algorithm are O(N log2 N) and O(N log N), respectively. The algorithm is based on the concept of a reduced representation and fast computation of fields that are radiated by quasialigned sources. While many existing fast algorithms for analysing electromagnetic scattering problems rely on iterative strategies, the proposed algorithm provides a direct solution to the scattering problem. The algorithm has a variety of potential applications, including the analysis of scattering from truncated and quasiperiodic structures, winglike structures, phased-array antennas and rough surfaces

Published in:

Microwaves, Antennas and Propagation, IEE Proceedings  (Volume:143 ,  Issue: 4 )